# SDR PIDA06007

- Difficulty date: January 15, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 57,430 hours, 44,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654957323
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER O/B ATTACH ANGLE FOR THE LEFT RAM AIR DUCT IS CRACKED.  REPLACED ATTACH ANGLE PER SRM 51-10-02 AND 51-40-00.
